skip to main content
Show Results with:

3 results  for Everything in this catalogue

Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Solvability of a parabolic-hyperbolic type chemotaxis system in 1-dimensional domain

CHEN, Hua; LÜ, Wenbin; WU, Shaohua

Acta mathematica scientia: Shu xue wu li xue bao. Volume 36:Number 5 (2016, September); pp 1285-1304 -- Elsevier Ltd

Online access

2
Material Type:
Article
Add to My workspace

Solvability of a parabolic-hyperbolic type chemotaxis system in 1-dimensional domain

CHEN, Hua; LÜ, Wenbin; WU, Shaohua

Acta mathematica scientia: Shu xue wu li xue bao. Volume 36:Issue 5 (2016); pp 1285-1304 -- Elsevier Ltd

Online access

3
Material Type:
Article
Add to My workspace

Solvability of a parabolic-hyperbolic type chemotaxis system in 1-dimensional domain

CHEN, Hua; LÜ, Wenbin; WU, Shaohua

Acta mathematica scientia: Shu xue wu li xue bao. Volume 36:Issue 5 (2016); pp 1285-1304 -- Elsevier Ltd

Online access

3 results  for Everything in this catalogue

Refine Search Results

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Wu, Shaohua
  2. Chen, Hua
  3. LÜ, Wenbin

Searching Remote Databases, Please Wait